en
Scientific article
Open access
English

Morse-Novikov number for knots and links

Published inSt. Petersburg mathematical journal, vol. 13, no. 3, p. 417-426
Publication date2002
Citation (ISO format)
WEBER, Claude, PAJITNOV, A., RUDOLPH, L. Morse-Novikov number for knots and links. In: St. Petersburg mathematical journal, 2002, vol. 13, n° 3, p. 417–426.
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
  • PID : unige:12368
ISSN of the journal1061-0022
520views
143downloads

Technical informations

Creation11/08/2010 2:58:00 PM
First validation11/08/2010 2:58:00 PM
Update time03/14/2023 4:08:31 PM
Status update03/14/2023 4:08:31 PM
Last indexation01/15/2024 9:47:38 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack